MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Codes Break (1069); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: this event was initially included in vmsr filing 2648035-2021-00008.Due to the inclusion of other ancillary details that may appear as causes in the vmsr filing, this event is now being captured as an initial 30 day mdr.This report captures the event for serial number (b)(4).This is report number 6 out of 20 reports that are being submitted as initial individual mdrs.Device evaluation: product testing could not be performed as the product was discarded and not returned.The reported event could not be verified, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaint was received from this production order.Conclusion: based on the investigation, no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) haptic broke while advancing in the cartridge.The lens was partially inserted.There was patient contact, but no medical intervention was required.No patient injury was reported and the lens was discarded.The patient has recovered.No further information provided.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key12171347
Report Number2648035-2021-00070
Device Sequence Number1533484
Product Code HQL
UDI-Device Identifier05050474558328
UDI-Public(01)05050474558328(17)230309
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1